# SDR ASMF201311080002

- Difficulty date: October 1, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N126AM
- Make and model: Boeing 737-7BX
- Aircraft serial: 30617
- Aircraft time: 37,118 hours, 17,506 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Condition: Damaged
- Location: Lt Engine Fan
- Part time: 37,118 hours, 17,506 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED DUE TO THE LT ENGINE VIBRATION REACHING 6.0 UNITS.  FLIGHT CREW ACCOMPLISHED QRH 7.24 PROCEDURE AND VIBRATION WAS STABILIZED IN 4.0 UNITS.  MAINTENANCE DETECTED A CRACK ON FOUR FAN BLADES 1 INCH LONG AND 0.750 INCHES IN DEPTH, CRACKS OUT OF LIMITS IAW AMM 72-00-00.  LT ENGINE REPLACED IAW AMM 71-00-02, TESTED CORRECT.
